RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2011, Volume 89, Issue 3, Pages 331–341 (Mi mz9052)  

This article is cited in 5 scientific papers (total in 5 papers)

Extenders and $\varkappa$-Metrizable Compacta

V. M. Valov

Nipissing University

Abstract: A characterization of $\varkappa$-metrizable compacta in terms of extension of functions and upper semicontinuous compact-valued retractions to superextensions is established.

Keywords: Dugundji spaces, $\varkappa$-metrizable spaces, spaces with closed` binary normal subbases, superextensions

DOI: https://doi.org/10.4213/mzm9052

Full text: PDF file (502 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2011, 89:3, 319–327

Bibliographic databases:

Document Type: Article
UDC: 515.124
Received: 06.08.2009

Citation: V. M. Valov, “Extenders and $\varkappa$-Metrizable Compacta”, Mat. Zametki, 89:3 (2011), 331–341; Math. Notes, 89:3 (2011), 319–327

Citation in format AMSBIB
\Bibitem{Val11}
\by V.~M.~Valov
\paper Extenders and $\varkappa$-Metrizable Compacta
\jour Mat. Zametki
\yr 2011
\vol 89
\issue 3
\pages 331--341
\mathnet{http://mi.mathnet.ru/mz9052}
\crossref{https://doi.org/10.4213/mzm9052}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2856714}
\transl
\jour Math. Notes
\yr 2011
\vol 89
\issue 3
\pages 319--327
\crossref{https://doi.org/10.1134/S0001434611030011}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-79955622331}


Linking options:
  • http://mi.mathnet.ru/eng/mz9052
  • https://doi.org/10.4213/mzm9052
  • http://mi.mathnet.ru/eng/mz/v89/i3/p331

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Alkins R., Valov V., “Functional Extenders and Set-Valued Retractions”, J. Math. Anal. Appl., 399:1 (2013), 306–314  crossref  mathscinet  zmath  isi  scopus
    2. V. Valov, “A selection theorem for set-valued maps into normally supercompact spaces”, Bul. Acad. Ştiinţe Repub. Mold. Mat., 2013, no. 2-3, 99–105  mathnet
    3. Banakh T., Radul T., “F-Dugundji Spaces, F-Milutin Spaces and Absolute F-Valued Retracts”, Topology Appl., 179:SI (2015), 34–50  crossref  mathscinet  zmath  isi  scopus
    4. K. Begzhanova, “Metrization of a space of weakly additive functionals”, Russian Math. (Iz. VUZ), 62:3 (2018), 1–5  mathnet  crossref  isi
    5. Shakhmatov D., Valov V., Yamauchi T., “Linear Extension Operators of Bounded Norms”, J. Math. Anal. Appl., 466:1 (2018), 952–960  crossref  mathscinet  zmath  isi  scopus
  • Математические заметки Mathematical Notes
    Number of views:
    This page:270
    Full text:43
    References:40
    First page:20

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019